Ludington Police warning of Possible Dangerous Heroin Mixture being used in the Area


LUDINGTON, MI – Personnel from the Ludington Police Department, Ludington Fire Department and Life E.M.S. responded to two separate heroin overdoses.

The first was in the 500 block of N. Rowe St., 24 year old Ludington man at 2:15 pm. The second was in the 500 E. Danaher St., 44 year old Ludington man at 5:24 pm.




Narcan (Naloxone) was administered to both overdose victims, who were unresponsive and not breathing. Both victims were revived and transported to Spectrum Health Ludington Hospital and treated.

This information is being relayed in part because it is unusual that there would have two overdoses in such close proximity. It is possible that the heroin that was used by both victims was of a higher potency, or mixed with other dangerous substance(s).

If you are in possession of recently purchased Heroin please do not use it.

If you encounter someone who is unresponsive please call 911 immediately.

This is the second press release that MI Headlines has received concerning drug overdoses in the past week.  A young mother lost her life in a possible drug over dose case in Tuscola County only a few days ago. It is very possible that these dangerous drugs are circulating in further areas of Michigan.

Loading Disqus Comments ...